Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 139, NWS North Platte, NE

June 20, 2011Keith County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 2:46 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 2:46 PM MDT (20:46 UTC)
Expired
Jun 20, 2011, 3:30 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Keith County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:52 PM MDTHAIL 13 Wnw Sutherland, NE
Jun 20, 2:55 PM MDTHAIL 0.75Sutherland, NEVERY HEAVY RAINFALL ALSO OCCURRING AT TIME OF THIS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WUUS53 KLBF 202046
SVRLBF
NEC101-111-202130-
/O.NEW.KLBF.SV.W.0139.110620T2046Z-110620T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KEITH COUNTY IN SOUTHWEST NEBRASKA...
  WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 430 PM CDT/330 PM MDT/

* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SARBEN...OR 24 MILES WEST OF NORTH PLATTE...
  AND MOVING WEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SARBEN AROUND 300 PM MDT.
  PAXTON AROUND 310 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4110 10142 4125 10145 4127 10110 4110 10113
TIME...MOT...LOC 2046Z 094DEG 12KT 4118 10124
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
2 follow-up statements
710 
WWUS53 KLBF 202101
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT MON JUN 20 2011

NEC101-111-202130-
/O.CON.KLBF.SV.W.0139.000000T0000Z-110620T2130Z/
KEITH NE-LINCOLN NE-
301 PM MDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LINCOLN AND EAST CENTRAL KEITH COUNTIES UNTIL 330 PM MDT/430 PM
CDT/...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR SUTHERLAND...OR 23 MILES WEST OF NORTH
PLATTE...MOVING WEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SARBEN AND PAXTON AROUND 330 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4110 10142 4125 10145 4127 10110 4110 10113
TIME...MOT...LOC 2101Z 090DEG 6KT 4116 10122
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
066 
WWUS53 KLBF 202130
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT MON JUN 20 2011

NEC101-111-202139-
/O.EXP.KLBF.SV.W.0139.000000T0000Z-110620T2130Z/
KEITH NE-LINCOLN NE-
330 PM MDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LINCOLN AND EAST
CENTRAL KEITH COUNTIES WILL EXPIRE AT 430 PM CDT/330 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER EXTREMELY HEAVY RAIN IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4110 10142 4125 10145 4127 10110 4110 10113
TIME...MOT...LOC 2129Z 090DEG 6KT 4116 10128

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:59 PM MDT, 47 minutes earlier.

Area forecast discussion, Jun 20, 1:59 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM CDT MON JUN 20 2011

.SYNOPSIS...
H5 CLOSED LOW OVER EASTERN COLORADO AS SEEN IN WATER VAPOR. KLNX
RADAR LIGHTING UP AS SYSTEM MOVES SLOWLY EAST.

&&

.DISCUSSION...
FLASH FLOOD WATCH...SEVERE THUNDERSTORM WATCH AND TORNADO WATCH
ALREADY IN PLACE EARLY THIS AFTERNOON. MODELS HAVE MADE A SHIFT
WITH QPF FIELDS YET ONCE AGAIN. WITH RAPID INITIATION OF
CONVECTION THIS AFTERNOON AFTERNOON QPF FORECAST LOOKS REASONABLE.
WARM FRONT BEING DRAWN NORTHWARD INTO SOUTH CENTRAL NEBRASKA AS
UPPER JET AND LLJ INTENSIFY. STRONG WINDS TO DEVELOP ON BACKSIDE
OF SYSTEM WITH NORTHERLY FLOW JUST BELOW ADVISORY CRITERIA. AREAS
OF HEAVY RAIN TO DEVELOP AND COUNTIES THAT HAD EXCESSIVE AMOUNTS
OF RAINFALL LAST NIGHT WILL HAVE TO BE WATCHED FOR FLASH FLOOD
POTENTIAL TONIGHT. TEMPERATURES RECOVER SOME TUESDAY WITH UPPER
60S OVER NORTHERN NEBRASKA WHERE PRECIPITATION IS EXPECTED TO
CONTINUE THROUGH THE DAY. SYSTEM WILL PULL SLOWLY EAST WEDNESDAY
BUT MAY STILL SEE SOME ISOLATED LIGHT RAINSHOWERS. TEMPERATURES
REBOUND INTO THE LOWER 80S THROUGH THE WEEKEND AS UPPER RIDGE
BUILDS IN. WEAK SYSTEM MOVES ALONG THE CANADIAN BORDER THROUGH THE
WEEKEND AND MAY INDUCE SHOWERS ALONG A STALLED OUT SURFACE
BOUNDARY OVER WESTERN NEBRASKA. HAVE RETAINED SLIGHT CHANCES.

&&

.AVIATION...
MVFR/IFR CONDITIONS ARE EXPECTED TO REMAIN THROUGH THE OVERNIGHT
AS AN UPPER LEVEL LOW LIFTS THROUGH NEBRASKA. THUNDERSTORMS ARE
EXPECTED TO BECOME SCATTERED TO WIDESPREAD IN COVERAGE BY MID
AFTERNOON...WITH THE GREATEST POTENTIAL OF SEVERE WEATHER REMAINING
WELL TO THE EAST OF BOTH THE LBF AND VTN TERMINALS.
OTHERWISE...STRONG NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP LATER
TONIGHT AS THE UPPER LEVEL LOW LIFTS NORTHEAST.  GUSTS AOA 30KTS
WILL BE POSSIBLE AFTER 12Z TOMORROW...LASTING THROUGH THE TAF
FORECAST PERIOD.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR AN ADDITIONAL
1 TO 2 INCHES OF RAINFALL.  HOWEVER WITHIN CONVECTIVE
STORMS...RAINFALL RATES OF UP TO TWO INCHES AN HOUR WILL BE
POSSIBLE.   THE MODELS ARE IN GOOD AGREEMENT LIFTING AN UPPER LEVEL
LOW FROM WEST CENTRAL KANSAS THROUGH CENTRAL NEBRASKA TONIGHT.
ELEVATED INSTABILITY CONTINUES THIS AFTERNOON AND INTO THIS EVENING
WITH POSITIVE CAPE VALUES OF 500 TO 1000 J/KG...MODEL SOUNDING
REVEAL THE PRESENCE OF LONG SKINNY CAPE...ALONG WITH K VALUES OF
GREATER THAN 35...ALL POINTING TO THE POTENTIAL OF HEAVY RAINFALL.
ALSO...WITH MODEL CONSENSUS PWATS OF GREATER THAN 1.40 INCHES
GENERALLY EAST OF HIGHWAY 61 /WHICH IS 2 SD ABOVE THE MEAN/ AND
FLASH FLOOD GUIDANCE LESS THAN AN INCH OVER REGIONS THAT RECEIVED
HEAVY RAIN LAST NIGHT...FLASH FLOOD WARNING WILL BE PROBABLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
TUESDAY MORNING FOR NEZ004>010-022>025-035>037-056>059-069>071-094.

TORNADO WATCH UNTIL 8 PM CDT THIS EVENING FOR NEZ010-027>029-038.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...JACOBS
Hazardous weather outlook, Jun 20, 11:20 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1220 PM CDT MON JUN 20 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-211730-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1220 PM CDT MON JUN 20 2011 /1120 AM MDT MON JUN 20 2011/

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS
MORNING THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MODERATE RISK OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND
TONIGHT FOR AREAS EAST OF HIGHWAY 183. ELSEWHERE...A SLIGHT RISK
OF SEVERE WEATHER CAN BE EXPECTED.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER
OUTLOOK TODAY FOR THE DEVELOPMENT OF TORNADOES...LARGE HAIL AND
DAMAGING WINDS FOR AREAS EAST OF HIGHWAY 183. SCATTERED SEVERE
STORMS CAPABLE OF LARGE HAIL ARE ALSO POSSIBLE WEST OF HIGHWAY 183
TO HIGHWAY 61.

SURFACE LOW PRESSURE ALONG WITH STRONG UPPER LEVEL SUPPORT WILL
PUSH NORTH NORTHEAST FROM CENTRAL KANSAS INTO CENTRAL NEBRASKA
LATER TODAY. MOISTURE WILL POOL JUST NORTH OF THE SURFACE LOW...WHILE
THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE BY MID AFTERNOON. GIVEN
FAVORABLE UPPER LEVEL WIND PROFILES...SEVERE STORMS APPEAR LIKELY
AFTER 22Z OVER CENTRAL AND NORTH CENTRAL NEBRASKA. AGAIN LARGE
HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...HOWEVER
ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FOR LOCATIONS EAST OF
HIGHWAY 183.

BESIDES THE SEVERE WEATHER POTENTIAL...ATMOSPHERIC MOISTURE
REMAINS HIGH ACROSS THE REGION. RAINFALL EFFICIENCY FROM STORMS
WILL BE HIGH. THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAINFALL...WHICH COULD
CAUSE FLOODING CONCERNS. RAINFALL OF 1 TO 3 INCHES IS POSSIBLE
FROM ANY CONVECTIVE STORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A WIND ADVISORY MAY BE REQUIRED TUESDAY FOR NORTHWEST WINDS OVER
30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT FOR
LOCATIONS EAST OF HIGHWAY 183...ELSEWHERE SPOTTER ACTIVATION MAY
BE REQUIRED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Special weather statement, Jun 20, 1:39 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
239 PM CDT MON JUN 20 2011

NEZ069-202030-
CHASE NE-
139 PM MDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHASE COUNTY UNTIL
230 PM MDT...

AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAUNETA...OR 17 MILES SOUTHEAST OF
IMPERIAL...MOVING WEST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ENDERS...
  ENDERS RESERVOIR STATE RECREATION AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Local storm report, Jun 20, 2:15 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             12 NE HAYES CENTER      40.63N 100.86W
06/19/2011  E1.00 INCH       HAYES              NE   PUBLIC

&&

JAHSENMA
Local storm report, Jun 20, 2:24 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             13 SE HAYES CENTER      40.38N 100.85W
06/20/2011  E1.00 INCH       HAYES              NE   PUBLIC

&&

JAHSENMA
Local storm report, Jun 20, 2:34 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       SUTHERLAND              41.16N 101.13W
06/20/2011  E1.00 INCH       LINCOLN            NE   LAW ENFORCEMENT

            STORM SPOTTER ESTIMATED ONE INCH OF RAIN SINCE 230 PM CDT
            IN SUTHERLAND. PEA SIZE HAIL ALSO OCCURRED AT 330 PM.

&&

CARMEL
Special weather statement, Jun 20, 2:35 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT MON JUN 20 2011

NEZ057-059-202115-
KEITH NE-LINCOLN NE-
235 PM MDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN KEITH
COUNTIES UNTIL 315 PM MDT/415 PM CDT/...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SARBEN...OR 24 MILES EAST OF OGALLALA...
MOVING WEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH VERY HEAVY RAIN. RAINFALL RATES OVER AN INCH PER
HOUR ARE POSSIBLE WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SARBEN...
  PAXTON...
  INTERSTATE 80 MILE MARKER 150...
  INTERSTATE 80 MILE MARKER 140...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Local storm report, Jun 20, 2:46 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 E SUTHERLAND          41.16N 101.09W
06/20/2011  M0.50 INCH       LINCOLN            NE   LAW ENFORCEMENT

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:00 PM MDTAreal Flood AdvisoryLBFDeuel6 hr
Jun 19, 6:03 PM MDTTornado WarningLBFHayes27 min
Jun 19, 6:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 19, 6:17 PM MDTFlash Flood WarningLBFCuster, Logan7 hr
Jun 19, 6:19 PM MDTSevere Thunderstorm WarningLBFChase26 min
Jun 19, 6:19 PM MDTTornado WarningLBFFrontier, Hayes41 min
Jun 19, 6:25 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 6:26 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jun 19, 6:31 PM MDTTornado WarningLBFDeuel, Keith, Perkins29 min
Jun 19, 6:38 PM MDTSevere Thunderstorm WarningLBFHayes37 min
Jun 19, 6:47 PM MDTSevere Thunderstorm WarningLBFCuster, Logan43 min
Jun 19, 6:58 PM MDTTornado WarningLBFFrontier32 min
Jun 19, 7:00 PM MDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 19, 7:00 PM MDTTornado WarningLBFDeuel, Keith, Perkins30 min
Jun 19, 7:05 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes25 min
Jun 19, 7:24 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Jun 19, 7:26 PM MDTTornado WarningLBFFrontier34 min
Jun 19, 7:27 PM MDTFlash Flood WarningLBFFrontier, Hayes6 hr
Jun 19, 7:27 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
Jun 19, 7:28 PM MDTSevere Thunderstorm WarningLBFFrontier32 min
Jun 19, 7:31 PM MDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 19, 7:34 PM MDTTornado WarningLBFChase41 min
Jun 19, 7:36 PM MDTSevere Thunderstorm WarningLBFHayes39 min
Jun 19, 7:39 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins51 min
Jun 19, 7:49 PM MDTFlash Flood WarningLBFCuster6 hr
Jun 19, 8:00 PM MDTSevere Thunderstorm WarningLBFFrontier60 min
Jun 19, 8:07 PM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 19, 8:10 PM MDTTornado WarningLBFChase50 min
Jun 19, 8:15 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
Jun 19, 8:20 PM MDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 19, 8:26 PM MDTTornado WarningLBFFrontier, Hayes34 min
Jun 19, 8:31 PM MDTTornado WarningLBFLincoln29 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningLBFCuster37 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningLBFChase, Hayes34 min
Jun 19, 8:52 PM MDTFlash Flood WarningLBFChase, Hayes5 hr
Jun 19, 8:55 PM MDTSevere Thunderstorm WarningLBFChase50 min
Jun 19, 8:58 PM MDTTornado WarningLBFLincoln32 min
Jun 19, 9:11 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 9:13 PM MDTSevere Thunderstorm WarningLBFCuster, Loup24 min
Jun 19, 9:16 PM MDTFlash Flood WarningLBFCuster4 hr
Jun 19, 9:26 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 9:39 PM MDTSevere Thunderstorm WarningLBFChase, Hayes51 min
Jun 19, 9:58 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln47 min
Jun 19, 10:11 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 10:24 PM MDTSevere Thunderstorm WarningLBFCuster51 min
Jun 19, 10:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 10:42 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min
Jun 19, 11:13 PM MDTSevere Thunderstorm WarningLBFCuster47 min
Jun 19, 11:15 PM MDTSevere Thunderstorm WarningLBFFrontier45 min
Jun 19, 11:23 PM MDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 19, 11:48 PM MDTSevere Thunderstorm WarningLBFChase42 min
Jun 19, 11:57 PM MDTSevere Thunderstorm WarningLBFFrontier24 min
Jun 20, 12:26 AM MDTSevere Thunderstorm WarningLBFCuster49 min
Jun 20, 12:27 AM MDTSevere Thunderstorm WarningLBFChase, Hayes48 min
Jun 20, 1:37 AM MDTAreal Flood AdvisoryLBFChase, Frontier, Hayes6 hr
Jun 20, 1:47 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Jun 20, 2:55 AM MDTFlash Flood WatchLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more24 hr
Jun 20, 7:34 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan8 hr
Jun 20, 7:40 AM MDTAreal Flood AdvisoryLBFChase, Frontier, Hayes8 hr
Jun 20, 1:43 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min
Jun 20, 2:12 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins6 hr
Jun 20, 3:01 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln6 hr
Jun 20, 3:07 PM MDTFlash Flood WarningLBFKeith, Lincoln4 hr
Jun 20, 3:12 PM MDTAreal Flood AdvisoryLBFChase, Hayes6 hr
Jun 20, 3:36 PM MDTAreal Flood AdvisoryLBFLincoln102 min
Jun 20, 4:00 PM MDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins6 hr
Jun 20, 5:15 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.